# SDR GTIA2024030837976

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 12,844 hours, 5,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146220
- Part serial: 1249
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,718 hours, 1,574 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC 335100-03-1 CHECK BATTERY CAPACITY FOUND EPSU FIN 10WL UNIT FAULT-R+R EPSU (FIN 10WL ) IAW AMM 33-51-38. OPS CHECK GOOD IAW AMM 33-51-00 AND 23-73-00. NO FAULTS FOUND AT THIS TIME
